Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Jan 7th, 2018, 16:11 PM   1
mariea2018
Trying to conceive (TTC)
New BnB member
 
Join Date: Jan 2018
Posts: 1

TTC after mini-pill. AF late BFN tests


Hello there! I'm new to the group and brand new to all of this! My husband and I just made the decision to TTC a little over a week ago. I have seen very little information out there about what to expect when TTC after stopping the mini-pill. I was on regular BCP for years and recently was switched over to the mini-pill (Norlyda) by my OBGYN due to migraines around my period. I've been on Norlyda for approx. 4 months. I stopped taking the pill one week ago. While on the pill, I had several instances of forgetting and skipping a day or taking it hours later than normal. I've read that in those cases you're supposed to use back-up protection. We did not.


I've had normal cycles all while taking both methods of BCP. Now, AF is 4 days late. I notice that my body feels different than normal. I actually started noticing these signs right around the time we decided to TTC. I've experienced many of the early pregnancy symptoms, tender breasts and really sore nipples. My breasts feel fuller and more swollen than normal. I've also had headaches in the morning that go away after a few hours. I've experienced cramping and very light spotting as well. Addtionally, I've felt some light nausea as well as dizziness a few times. I feel more tired and have less energy. I feel like I'm going to get my period.. yet nothing. I took a HPT on the second day of missing my period.. but it was BFN. Took another one just now 4 days after missed period and its BFN.


Is there a chance I could be PG or is it way too soon for that? Am I just experiencing the side effects of coming off the mini-pill? Anyone have experience with this? I guess I'm wondering how long I'll have to wait until I get a period. I'd love to hear from anyone that was in the same boat! I should also mention I'm 35... a little on the "older" side for TTC.



Status: Offline
 
Old Jan 7th, 2018, 18:15 PM   2
Dill
Mum (Mom)
BnB Addict
 
 
Join Date: Oct 2014
Location: Alaska
Posts: 6,019
Hello there! 35 isn't old. I'm nearly there, myself - less than two months to go!

I suspect you are probably experiencing the symptoms of coming off of hormonal birth control. It can take a few months before your body re-adjusts and finds its new normal!



 
Status: Offline
 

SEO by vBSEO